# SDR CALA0600425

- Difficulty date: October 23, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N14336
- Make and model: Boeing 7373T0
- Aircraft serial: 23574
- Aircraft time: 59,760 hours, 26,779 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545801512
- Condition: Corroded
- Location: Bs 227 S29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME IN FORWARD EQUIPMENT BAY CORRODED AT STA 227.8 BETWEEN LBL 8 AND RBL 8, S29L.  A REPAIR WAS INSTALLED IAW ECRA 5311-01273.
